Hello ladies. I have had my third infusion of Carboplatin today. After the chemo finished my hand became very painful. I think this happened once before. I didn’t tell the chemo nurse as I thought it would go away. However it’s now going up for midnight and my hand is still very painful to touch. I’m worried the chemo may have leaked outside the vein. Has anyone had a similar experience.
I haven’t asked about my CA 125 for 2 months as I’m a coward. This is my 4th recurrence in 3 years. I have been warned there aren’t many options left. CT scan pending. I’ll let you all know how I get on. Did anyone read about the vaccine mDNR in the Mail on Sunday. It’s used to treat Covid 19 and is on trial for treating advanced cancer. Two patients on trial were named and had a really successful out come. Ovarian cancer wasn’t mentioned but I got the impression it could be used instead if chemotherapy during the next 2 years. I googled it and found more about it. I was excited at the prospect like we all are when new drugs are announced. I will ask my oncologist about it when I speak to him in 4 weeks. If any of you have an appointment with your oncologist sooner you may wish to mention it to him or her and let’s us know. Time is of the essence.
Love to all from Angela xx